Alert archive / Michigan / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 57, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Jul 18, 2007, 4:13 PM EDT for Isabella County, Michigan. It was in force for 62 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2007, 4:13 PM EDT (20:13 UTC)
- Expired
- Jul 18, 2007, 5:15 PM EDT
- In force
- 62 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Counties, with a storm outline in the text
County Isabella County, MI
The radar
The Grand Rapids radar (KGRR), 97 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 4:34 PM EDT | HAIL 0.5 | Weidman, MI | |
| Jul 18, 4:40 PM EDT | TSTM WND DMG | 4 Ese Titus, MI | NUMEROUS TREES DOWN. A 100 YEAR OAK TREE BLOWN DOWN. TWO TREES BLOWN DOWN ON HOUSES. |
| Jul 18, 4:44 PM EDT | TSTM WND DMG | 3 Sw Weidman, MI | MULTIPLE TREES DOWN AT THE PINES GOLF COURSE IN LAKE ISABELLA. |
| Jul 18, 4:45 PM EDT | TSTM WND DMG | 4 Ssw Weidman, MI | BOATS BLOWN FROM WATER TO LAND. MODERATE TO SEVERE STRUCTURAL DAMAGE TO BULDINGS. MULTIPLE TREES DOWN. |
| Jul 18, 4:45 PM EDT | TSTM WND DMG | 4 Sw Weidman, MI | NUMEROUS TREES DOWN AND A ROOF BLOWN OFF A HOUSE. |
| Jul 18, 4:45 PM EDT | TSTM WND DMG | 5 W Mount Pleasant, MI | HALF-FOOT DIAMETER TREE DOWN. |
| Jul 18, 4:45 PM EDT | HAIL 0.5 | 5 W Mount Pleasant, MI | HALF INCH HAIL REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 8.2 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 317 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 717 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KGRR 182013
SVRGRR
MIC073-182115-
/O.NEW.KGRR.SV.W.0057.070718T2013Z-070718T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
413 PM EDT WED JUL 18 2007
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS
HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ISABELLA COUNTY IN CENTRAL MICHIGAN
* UNTIL 515 PM EDT
* AT 411 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 20
MILES WEST OF MOUNT PLEASANT...MOVING SOUTHEAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
WEIDMAN BY 430 PM EDT
BEAL CITY BY 440 PM EDT
WINN BY 455 PM EDT
MOUNT PLEASANT BY 500 PM EDT
SHEPHERD AND COE BY 515 PM EDT
LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN ARE EXPECTED FROM THIS
STORM. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED.
LAT...LON 4381 8509 4356 8508 4347 8482 4347 8461
4361 8461
$$
COBB3 follow-up statements
000
WWUS53 KGRR 182029
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
429 PM EDT WED JUL 18 2007
MIC073-182115-
/O.CON.KGRR.SV.W.0057.000000T0000Z-070718T2115Z/
ISABELLA MI-
429 PM EDT WED JUL 18 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR ISABELLA COUNTY...
AT 427 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
WEIDMAN...OR ABOUT 14 MILES WEST OF MOUNT PLEASANT...AND MOVING
SOUTHEAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BEAL CITY BY 435 PM EDT
WINN AND MOUNT PLEASANT BY 455 PM EDT
SHEPHERD BY 510 PM EDT
COE BY 515 PM EDT
LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN ARE EXPECTED FROM THIS
STORM. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED.
LAT...LON 4381 8509 4356 8508 4347 8482 4347 8461
4361 8461
$$
JK000
WWUS53 KGRR 182055
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
454 PM EDT WED JUL 18 2007
MIC073-182115-
/O.CON.KGRR.SV.W.0057.000000T0000Z-070718T2115Z/
ISABELLA MI-
454 PM EDT WED JUL 18 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR ISABELLA COUNTY...
AT 452 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
WINN...OR ABOUT 7 MILES SOUTHWEST OF MOUNT PLEASANT...AND MOVING
SOUTHEAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
SHEPHERD BY 510 PM EDT
COE BY 515 PM EDT
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS AND HAIL.
LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN ARE EXPECTED FROM THIS
STORM. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
WEDNESDAY EVENING FOR SOUTHWESTERN MICHIGAN.
LAT...LON 4381 8509 4356 8508 4347 8482 4347 8461
4361 8461
$$
JK000
WWUS53 KGRR 182107
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
506 PM EDT WED JUL 18 2007
MIC073-182116-
/O.EXP.KGRR.SV.W.0057.000000T0000Z-070718T2115Z/
ISABELLA MI-
506 PM EDT WED JUL 18 2007
...THE SEVERE THUNDERSTORM WARNING FOR ISABELLA COUNTY WILL BE
ALLOWED TO EXPIRE...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORM WHICH PROMPTED THE WARNING IS EXITING THE WARNED AREA.
THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE
AT 515 PM EDT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
WEDNESDAY EVENING FOR SOUTHWESTERN MICHIGAN.
LAT...LON 4381 8509 4356 8508 4347 8482 4347 8461
4361 8461
$$
COBBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 4:00 PM EDT, 13 minutes earlier.
Area forecast discussion, Jul 18, 4:00 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 400 PM EDT WED JUL 18 2007 LATEST UPDATE...ALL SECTIONS EXCEPT AVIATION... .SYNOPSIS... (400 PM EDT WED JUL 18 2007) A NEARLY STATIONARY FRONTAL BOUNDARY EXTENDING FROM THE CENTRAL PLAINS EAST ACROSS THE SOUTHERN GREAT LAKES REGION WILL MOVE LITTLE THROUGH THURSDAY MORNING. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO AFFECT THE REGION UNTIL THE FRONT PUSHES SOUTH OF THE AREA THURSDAY AFTERNOON AND EVENING. NORTH WINDS WILL USHER IN COOLER AND DRIER AIR THURSDAY NIGHT AND FRIDAY...WHICH WILL LINGER THROUGH THE COMING WEEKEND. HIGH PRESSURE WILL SETTLE DIRECTLY OVERHEAD SATURDAY AND SUNDAY... RESULTING IN LIGHT WINDS...WARM DAYS...AND COOL NIGHTS. DAYTIME RELATIVE HUMIDITIES WILL BE ON THE LOW SIDE THIS WEEKEND. && .SHORT TERM... (400 PM EDT WED JUL 18 2007) THE MAIN FCST CHALLENGE IS SHOWER AND TSTM POTENTIAL OVER THE NEXT 24 HOURS. SCATTERED DIURNAL CONVECTION WHICH HAS DEVELOPED THIS AFTERNOON FROM NE WI...SE ACROSS CNTRL LWR MI...TO SE LWR MI IS FAVORING AREAS OF ENHANCED LOW LEVEL CONVERGENCE PER LATEST MSAS ANALYSIS. THIS SHOULD CONTINUE TO BE THE CASE THROUGH SUNSET...WITH A FEW CELLS POSSIBLY PULSING TO NEAR SVR LEVELS AS SB CAPES EXCEED 2000 J/KG DURING PEAK HEATING. GOOD DEEP LAYER /0-6 KM/ SHEAR OF AROUND 45 KNOTS MAY HELP THE CAUSE TOO AS THEY MOVE TO THE SE AT AROUND 25 MPH. WILL CARRY SCATTERED SHOWERS/TSTMS NORTH AND EAST OF GRR THIS EVENING WITH CHANCE WORDING ELSEWHERE. ONCE THE DIURNAL CONVECTION WANES... THE FOCUS THEN BECOMES THE UNSEASONABLY STRONG WAVE DROPPING DOWN FROM THE NW OVERNIGHT AND THURSDAY MORNING. THE APPROACH OF THIS WAVE MAY CAUSE THE STRONGER BAROCLINIC ZONE CURRENTLY TO OUR SW TO BULGE SLIGHTLY FARTHER NE. THUS ANY NOCTURNAL MCS ACTIVITY... WHICH HAS FAVORED NRN IL THE LAST FEW DAYS... COULD BEGIN AFFECTING THE SRN PORTION OF THE CWFA OVERNIGHT. WILL CARRY LIKELY POPS ALONG THE I-94 CORRIDOR FOR THE LATE NIGHT PERIOD...WITH DECREASING POPS AS YOU HEAD NORTH. OUR BEST CHANCE OF RAIN... AT LEAST FOR THE SRN CWFA... APPEARS TO COME ON THURSDAY MORNING AS THE AFOREMENTIONED STRONG NRN STREAM WAVE SWINGS THROUGH THE AREA. WILL CARRY LIKELY POPS FOR GRR AND POINTS SOUTH AND EAST IN THE 12Z-18Z TIME FRAME... WHICH IS WHEN BEST UPPER LEVEL JET DYNAMICS ARE IN PLACE. ALL PCPN IS EXPECTED TO COME TO AN END BY 00Z FRIDAY WITH THE DEPARTURE OF THE UPPER WAVE AND SURFACE FRONTAL BOUNDARY. ANOTHER SURGE OF UNSEASONABLY COOL (AND DRY) AIR PUSHES IN THURSDAY NIGHT ON THE HEELS OF NORTHERLY WINDS... AND LINGERS INTO FRIDAY. THIS WILL DRY THINGS OUT...ALTHOUGH SOME CAA/DIURNAL CLOUDINESS MAY BE PRESENT FRIDAY. && .LONG TERM... (400 PM EDT WED JUL 18 2007) AN UNUSUALLY SHARP UPPER TROUGH WILL BE OVER NY STATE TO START THE EXTENDED PERIOD ON SATURDAY...WITH AN UPPER RIDGE OVER THE PLAINS STATES. THIS WILL LEAVE THE GREAT LAKES REGION UNDER NORTHWEST FLOW WHICH WILL KEEP TEMPS NEAR NORMAL FOR THE WEEKEND AND EARLY NEXT WEEK. WE WILL BEGIN TO SEE A GRADUALLY WARMING TREND INTO THE MIDDLE OF NEXT WEEK AS THE FLOW FLATTENS OUT AND THE RIDGE MOVES TOWARDS THE AREA. TEMPS WILL BE IN THE UPPER 70S SATURDAY...WARMING TO AROUND 90 BY WEDNESDAY. A COUPLE OF WEAK UPPER WAVES PASS THROUGH THE MEAN FLOW IN THE MONDAY THROUGH WEDNESDAY TIME FRAME. MOISTURE APPEARS TO BE LIMITED WITH THESE WAVES SO HAVE ONLY PUT IN SLGT CHC POPS TO COVER THESE SYSTEMS. && .AVIATION...(151 PM EDT WED JUL 18 2007) A WEAK UPPER WAVE WAS CROSSING SOUTHERN LOWER MI THIS AFTERNOON. SO FAR THIS WAVE HAS ONLY INCREASED THE LOW AND MID LEVEL CLOUD COVER. HOWEVER THERE WAS ENOUGH INSTABILITY FOR WIDELY SCATTERED THUNDERSTORMS TO DEVELOP OVER THE NEXT COUPLE OF HOURS. ONCE THIS WAVE PASSES...BY ABOUT 21Z...WE SHOULD BE ENTERING A LULL IN THE PCPN AND THE CLOUDS SHOULD BECOME MORE SCATTERED. OVERNIGHT ANOTHER UPPER WAVE AND A COLD FRONT APPROACHES SW LOWER MI. THIS WAVE WILL BE MUCH STRONGER AND WIDESPREAD SHOWERS ARE EXPECTED AFTER 06Z. INSTABILITY WILL BE LIMITED BY THIS TIME FRAME...ALTHOUGH SOME LINGERS ACROSS THE I94 CORRIDOR. EXPECT THERE WILL BE ISOLATED EMBEDDED THUNDERSTORMS ACROSS THE NORTHERN TAF SITES... MKG...GRR...AND LAN. WHILE STORMS SHOULD BE A BIT MORE COMMON FOR THE SOUTHERN TAF SITES...AZO...BTL...AND JXN. THE COLD FRONT WILL COME THROUGH MOST OF THE SITES DURING THE MORE STABLE MID MORNING HOURS OF THURSDAY. HOWEVER THE FRONT MAY NOT BE THROUGH LAN AND JXN UNTIL EARLY AFTERNOON WHEN THERE MAY BE ANOTHER PEAK IN CONVECTION AFTER 16Z THURSDAY. && .MARINE... (400 PM EDT WED JUL 18 2007) LIGHT WINDS/WAVES EXPECTED TONIGHT... ALTHOUGH ABRUPT SHIFT/INCREASE TO NORTHERLY ON THURSDAY COMBINED WITH STRONG CAA AND WARM LAKE TEMPS WILL UNDOUBTEDLY LEAD TO BUILDING WAVES. SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED THURSDAY AFTERNOON AND THURSDAY NIGHT. && .HYDROLOGY... (400 PM EDT WED JUL 18 2007) DUE TO THE SCATTERED NATURE OF CONVECTION NO RIVER PROBLEMS ARE EXPECTED. HOWEVER SOME URBAN/SMALL STREAM FLOODING IS CERTAINLY POSSIBLE WHERE HEAVIER CELLS TEND TO REPEAT OVER THE SAME AREAS. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE && SHORT TERM: MEADE LONG TERM: JK AVIATION: JK MARINE: MEADE HYDROLOGY: MEADE
Hazardous weather outlook, Jul 18, 11:15 AM EDT, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1115 AM EDT WED JUL 18 2007 MIZ037>040-043>046-050>052-056>059-064>067-071>074-191000- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 1115 AM EDT WED JUL 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER MOST OF SOUTHWEST LOWER MICHIGAN THIS AFTERNOON AND TONIGHT. THE GREATEST CHANCE FOR SEVERE STORMS WILL BE FROM AROUND 2 PM UNTIL 10 PM THIS EVENING...EAST OF ROUTE 131 AND SOUTH OF ROUTE 10. THUNDERSTORM MOVEMENT WILL BE SOUTHEAST AT AROUND 35 MPH...WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH MOST OF THE DAY THURSDAY AS TWO COLD FRONTS MOVE THROUGH THE AREA. THE SECOND COLD FRONT...LATE IN THE EVENING WILL BRING IN THE TRULY COOLER AIR AND END THE THREAT OF RAIN. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON INTO EARLY THIS EVENING. LMZ844>849-191000- ST JOSEPH TO SOUTH HAVEN-SOUTH HAVEN TO HOLLAND- HOLLAND TO GRAND HAVEN-GRAND HAVEN TO WHITEHALL- WHITEHALL TO PENTWATER-PENTWATER TO MANISTEE- 1115 AM EDT WED JUL 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS THROUGH TONIGHT WILL BRING THE THREAT OF LIGHTNING...HEAVY RAINFALL...STRONG WINDS AND HIGH WAVES. AREAS OF DENSE FOG ARE ALSO EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED THUNDERSTORMS INTO THURSDAY NIGHT WILL CONTINUE TO BRING THE THREAT OF LIGHTNING...HEAVY RAINFALL...STRONG WINDS AND HIGH WAVES. NORTH WINDS BEHIND THE COLD FRONT WILL INCREASE WAVES TO AS HIGH AS 6 FEET THURSDAY AFTERNOON AND THURSDAY NIGHT. THAT WILL PRESENT A HAZARD TO SMALL WATER CRAFT AND CREATE A THREAT FOR RIP CURRENTS. THE WIND AND WAVES WILL SUBSIDE BY FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON INTO EARLY THIS EVENING.
In the hours before
Special weather statement, Jul 18, 4:10 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 410 PM EDT WED JUL 18 2007 MIZ040-182045- CLARE- 410 PM EDT WED JUL 18 2007 ...SPECIAL WEATHER STATEMENT... AT 407 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR CLARE...MOVING EAST AT 15 MPH. PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH INCLUDE...BROWNS CORNER AND DOVER. GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4409 8484 4392 8491 4376 8440 4400 8429 COBB
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 8:38 PM EDT | Special Weather Statement | GRR | Clare, Isabella, Mecosta, Osceola | 52 min |
| Jul 18, 4:10 PM EDT | Special Weather Statement | GRR | Clare, Gladwin | 35 min |
| Jul 18, 4:41 PM EDT | Severe Thunderstorm Warning | GRR | Gratiot | 79 min |
| Jul 18, 5:55 PM EDT | Severe Thunderstorm Warning | GRR | Gratiot | 27 min |
| Jul 18, 6:35 PM EDT | Special Marine Warning | GRR | 47 min | |
| Jul 18, 7:19 PM EDT | Special Weather Statement | GRR | Isabella | 41 min |
| Jul 18, 7:37 PM EDT | Severe Thunderstorm Warning | GRR | Gratiot | 38 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.